# SDR 2020FA0000363

- Difficulty date: August 6, 2020
- Submitted: August 6, 2020
- Operation: General aviation
- Aircraft: N9145N
- Make and model: Piper PA-28RT-201T
- Aircraft serial: N9145N
- Aircraft time: 2,900 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Condition: Missing
- Location: Rt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  EXPERIENCED A TOTAL RIGHT BRAKE FAILURE. ON EXITING THE AIRCRAFT,  OBSERVED THAT THE RIGHT BRAKE PAD WAS MISSING. THE LEFT BRAKE PAD WAS NORMAL. PERFROMED A PREFLIGHT  AND BOTH BRAKE PADS WERE WITHIN LIMITS. THE FBO CONFIRMED THE MISSING RIGHT BRAKE PAD AND INITIATED REPAIRS.  HAD BOTH BRAKE PADS REPLACED IN APRIL OF THIS YEAR AND HAVE FLOW LESS THAN 100 HOURS SINCE THEN.
